# SDR DALA2024072907536

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SPOTS OF CORROSION ON WING CENTER SECTION UPPER SKIN BTW STA Y=655 TO 674, Y=674 TO 696, Y=696 TO 715, AND BTW X=45 TO X=60 AT PASSENGER COMPARTMENT (CPAX). SUMMARY OF NRC 00346: CORROSION LEVEL 2. WING CENTER SECTION UPPER SKIN BTW STA Y=655 TO 674, Y=674 TO 696, Y=696 TO 715, AND BTW X=45 TO X=60 WAS REPAIRED PER ER/A 618642-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 618642-14 REV 6. ASSOCIATED ER/A 14-618642 ADDED FOR AC 9524. (LP #0467343)
